Please use this identifier to cite or link to this item:
Title: The cardinal and the idempotent number of various monoids of transformations on a finite chain
Authors: Fernandes, Vítor H.
Gomes, Gracinda M. S.
Jesus, Manuel M.
Keywords: monoid
transformation, order-preserving
Issue Date: 2011
Publisher: School of Mathematical Sciences
Abstract: We consider various classes of monoids of transformations on a finite chain, in particular transformations that preserve or reverse either the order or the orientation. Being finite monoids we are naturally interested in computing both their cardinals and the number of their idempotents. In this note we present a short survey on these questions which have been approached by various authors and close the problem by computing the number of idempotents of those monoids not considered before. Fibonacci and Lucas numbers play an essential role in the last computations.
Description: Bulletin of the Malaysian Mathematical Sciences Society, 2, 34 (1),(2011), p. 79–85
ISSN: 0126-6705
Appears in Collections:FCT: DM - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Fernandes_2011.pdf152,05 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.